# SDR 2003FA0000762

- Difficulty date: June 16, 2003
- Submitted: July 30, 2003
- Operation: General aviation
- Aircraft: N312NC
- Make and model: Cessna 550
- Aircraft serial: 5500290
- Engine: Pwa JT15D4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13035616
- Part serial: 109400
- Condition: Miswired
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PX CONTROLLER REPLACED DUE TO INTERNAL FAILURE AFTER REPLACEMENT PILOT COMPLAINED ABOUT A 6000+ FOOT PER MINUTE CABIN CLIMB RATE AND THAT THE CONTROLLER BACK LIGHTING CAME ON WHEN THROTTLES WERE REDUCED BELOW 90 PERCENT.  INSPECTION OF THE SYSTEM REVEALED THAT THE REPLACEMENT CONTROLLER WAS MISS-WIRED AT OVERHAUL.  REPLACED THE CONTROLLER NO FURTHER PROBLEMS REPORTED.   (SW05200308828)
